# SDR SWAA2024080220410

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 63,838 hours, 38,289 cycles
- System (JASC): 5240 · Service Doors
- Part: Isolator
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR AFT UPPER SLIDE MOUNT ISOLATOR CRACKED<[01] REMOVED AND REPLACED ISOLATOR PER SRM 51-40-02;[02] C/W INSP
